Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On $K_3$ and $K_4$ of the integers $\bmod n$

Author: Janet Aisbett
Journal: Bull. Amer. Math. Soc. 6 (1982), 417-420
MSC (1980): Primary 18F25, 20G10, 20J06; Secondary 18G40, 18G35
MathSciNet review: 648525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Aisbett, E. Lluis Puebla, V. Snaith and C. Soule, On K3 and K4 of Z/n and of the dual numbers over finite fields (preprint).
  • 2. L. S. Charlap and A. T. Vasquez, The cohomology of group extensions, Trans. Amer. Math. Soc. 124 (1966), 24-40. MR 214665
  • 3. L. Evens and E. Friedlander, K 5 and r ≤ 4, Bull. Amer. Math. Soc. (N.S.) 3 (1980), 440-443.
  • 4. R. Lee and R. H. Szczarba, The group K 48, Ann. of Math. 104 (1976), 31-60. MR 442934
  • 5. E. Lluis Puebla and V. Snaith, Determination of $K\sb 3({\bbfF}\sb{p\sp{\ell}}[t]/(t\sp 2))$ for primes p$\ge 5$, Proc. Conf. 'Current trends in algebraic topology', Univ. of Western Ont., 1981 (to appear).
  • 6. Stewart Priddy, On a conjecture concerning 𝐾_{∗}(𝑍/𝑝²), Algebraic 𝐾-theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980) Lecture Notes in Math., vol. 854, Springer, Berlin, 1981, pp. 338–342. MR 618311
  • 7. D. Quillen, Higher K-theory for categories with exact sequences, New Developments in Topology (G. Segal (ed.)), Oxford Univ. Press, 1974, pp. 95-103. MR 335604
  • 8. D. Quillen, On the cohomology and K-theory of the general linear groups over a finite field, Ann. of Math. (2) 96 (1972), 552-586. MR 315016
  • 9. J. B. Wagoner, Stability for homology of the general linear group of a local ring, Topology 15 (1976), 417-423. MR 417263
  • 10. J. B. Wagoner, Continuous cohomology and p-adic K-theory, Lecture Notes in Math., vol. 551, Springer-Verlag, Berlin and New York, 1975, pp. 241-248. MR 498502

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 18F25, 20G10, 20J06, 18G40, 18G35

Retrieve articles in all journals with MSC (1980): 18F25, 20G10, 20J06, 18G40, 18G35

Additional Information